Have I always had low self-esteem or has it gotten worse over the past 3 weeks ? You’ll notice it in my posts mostly. I always had this issue but I feel it has gotten worse lately.
In the past I don’t recall you saying things that indicated that you had a low self-esteem, but perhaps I wasn’t paying attention or you were not sharing as much information about yourself. One thing’s for sure, you’ve been posting a lot more the last few weeks. Has there been a change over the last month that could have made you depressed? Your father’s health concerns are rubbing off on you perhaps?
I guess reducing meds was not the best thing for me. I had it reduced four weeks ago. First I took 5mg and then 5mg every other day. This is Abilify. I’m seeing a private pdoc tomorrow hopefully I’ll have more answers. I do feel its underlying depression
Yeah, you’ve seemed to have suffered some lowered self esteem. Great news that you are seeing a psychiatrist tomorrow- be sure to tell them what you really think and not just what you think they want to hear.
Its Natural for your Emotions to swing around a bit after reducing your meds - its all part of withdrawal.
Also you may need to be on the meds - Good thing you are seeing a private psychiatrist soon.
Best of luck with everything @anon80629714
Can you take a printout of this post and hand over it to your doc?
I’m not on Olanazapine and Abilify did not give me depression
I have noticed a lot lower self esteem from you recently. I am glad you’re going to a pdoc soon, especially since you’ve been feeling like you might have to leave your job. Bring those concerns too. He might be able to recommend you stay out of work, or give you something that helps with the stress. He also might have some useful coping techniques.